MAUDE Adverse Event Report: SYNTHES GMBH 2.8MM THREADED GUIDE WIRE- TROCAR POINT 300MM; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 2.8MM THREADED GUIDE WIRE- TROCAR POINT 300MM; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 292.68
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on an unknown date that at one of their hospitals they have had an plethora of trays begin peeling.The sterile processing department has taken note of this and flags the trays as being unsterile and unable to be sterilized until trays were replaced.Have attached the sets 6.5/7/3 cannulated screws in a quantity of 2.In addition to the cannulated screws, there were more sets in the file of this complaint that weren't able to be attached.The sets include: 2.4/2/7 va distal radius, tfna implants x2, tfna insertion , tfna opening/locking x2, orthopaedic cable, 4.5 va condy plates, 4.5 va condy instr.& screws x2, 4.5 va condy aiming instr.X2, lcp small fragment x3, 2.7/3.5 va elbow, and large ex-fix x2.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the shaft was deformed.No other issue was identified.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces.Properly handling and attention to the approved use of the device diminishes the risk of failure.A functional test was unable to be performed due to the post-manufacturing damage.A dimensional inspection was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the 2.8mm threaded guide wire- trocar point 300mm would have contributed to the device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
2.8MM THREADED GUIDE WIRE- TROCAR POINT 300MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25509535
Report Number8030965-2026-06208
Device Sequence Number18771572
Product Code FZX
UDI-Device Identifier10886982180803
UDI-Public(01)10886982180803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292.68
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown